# SDR AUS20020477

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520057109
- Condition: Cracked
- Location: Elevator
- Part time: 33,333 cycles
- Component: Elevator, Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR TRAILING EDGE SKIN CRACKED ALONG THE TRAILING EDGE.
